← Return to Gastroparesis with severe symptoms!

Discussion
paarak (@paarak)

Gastroparesis with severe symptoms!

Digestive Health | Last Active: Jun 25 11:08am | Replies (305)

Comment receiving replies
@sherry8034

I have taken zofran for nausea and it seems to actually make me worse and vomit. I have IBS and when I have an attack I disolve a Symax FasTabs (levsin with a unique distribution to get into system fast) tablet under my tongue. The generic does not disolve. You need the brand. NuLev was best but they don’t make it anymore. I also have gastroparesis (quite significant but not with all your bad symptoms). Unfortunately for me it does not make me lose weight even though I have little appetite.
It sounds like you have much more than IBS going on and don’t let them push it off as psychiatric! I wish you could get worked up at Mayo clinic. I’m sure with the way they do work ups there they would figure this out.

Jump to this post


Replies to "I have taken zofran for nausea and it seems to actually make me worse and vomit...."

I am sorry to hear what you are going thru. I actually just got back home from the Mayo Clinic in Rochester for Stomach issues. Mine are not nearly as bad of symptoms you are having. I have been to Johns Hopkins and UPenn and I will tell you that the Drs at Mayo were excellent. I was there for 7 days and went thru extensive tests. I was finally diagnosed with Gastrointestinal Motility / Gastroparesis. I met with the dietician today before I caught my flight home so I can modify my dirt to five small meals and still get the required nutrients. Good luck

My 23 year old daughter was just diagnose with gastroparesis last week. She is always in pain. She’s got the worst case. She cannot eat because it hurts to bad, so she drink about four to five bottles of boost a day for nutrition. I want her to be seen at MAYO clinic In Florida, but medical insurance say she has to be referred. Dr seem like he want to do it on his own, but I want her to be seen by a specialist. My daughter is tired of hurting 24-7 not being able to sleep. What kind of med do you take for this problem. Is there anything else I need to know about this. Will she be able to eat again. Please someone help me!!!!!

I am 46 and was diagnosed last year with Gastroparesis. I am still searching for a treatment that will work for me. Your daughter needs to see a specialist. I am currently seeing a specialist in Ann Arbor and he is much more familiar with this condition that the doctors in my local community. Praying for your daughter.

Thank you. This Dr. Put her on azithromycin to help her stomach empty faster but have not been taking it long enough to see a difference. She cried after she read that its not curable. She take liquid roxicet for pain from a pain clinic. She said she don’t want to take pain meds for the rest of her life. Is there anything else out there I can do, her case is severe probably cause it took so long to find out.

From what I have read the severity of the symptoms is not directly related to the emptying time. This is the case for me…my emptying time is mildly delayed but my nausea is constant. I have tried many medications none of which have worked so far but I am not giving up. Currently I am taking Domperidone (although prescribed it is not FDA approved and it has to be ordered from another country or made at a compounding pharmacy). Botox injections are sometimes an option. There is a yahoo group for people with gastroparesis that has alot of good info and also this website G-PACT.org.

Thanks. I am in the g- pact group. She’s not on anything for nausea cause nothing help. She said it just come up without being nauseous. I hope someone come up with somethimg to help everyone with this problem. I am praying for all who has it and other problems. Just keep the faith and things will get better.

Somtimes I think about writing Dr Phil to see if he know where we can find solutions. Just a thought.

I JUST FOUND OUT I HAVE SEVERE GASTROPERESIS. MONDAY MORNING I AM GONNA TRY TO GET IN AT MAYO HERE IN AZ. IS THERE A CERTAIN DR TO ASK FOR????? YTHKSZ2 JODI

I just found out last week I have severe gastroparesis myself. Irritated because I never heard of it before. Not diabetic. I’m the idiopathic that stays miserable because everything makes me miserable. Trying to get second opinion at Mayo very soon.

taking pain meds on a long term basis will damage the vagus nerve of the stomach that moves the food out of the stomach into the intestines.I’m a type 2 diabetic and have a severe case of gastroparesis that I’ve been dealing with for almost 2 years.I’m also a chronic pain patient with 3 ruptured discs and nerve damage to my left leg.Was on lots of heavy-duty painkillers for years, now on pain pump. Trouble is the damage cannot be undone.Avoid pain meds if at all possible-I know,my pain is horrible,too.I have to get pain shots in my iv when I give in and go to the ER.But even the regular meds that I take daily don’t dissolve anyway and just come back up whole when I throw up.Good luck,my friend.

ive had gp for about 4 years now, ive been on zofran reglan hyoscimine belladonna donnatal pantaprazole and other medications i cant think of right now. i have yet to find a medicine that actually makes my nausea tolerable so i kept researching and read that marijuana can help subside the nausea; i know theres various opinions on the medical use of thc but i decided to try it and its been working better then any nausea medicine ive been on. some doctors have told me exessive use may cause nausea but i dont use it exessively. seems to work its magic basically everytime i smoke even in mornings when nausea is at its worse